# SDR UPS00432939

- Difficulty date: June 23, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 32443
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHTS AT THE UPPER DECK CREW SERVICE DOOR INOP AFTER A FEW SECONDS.  REMOVED AND REPLACED BATTERY PACK AT UPPER DECK SERVICE DOOR PER MM 33-51-04.
